# SDR GTIA030917

- Difficulty date: November 1, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED/GOUGED STATION 1250-1260 LONGERON 19R.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
